# SDR C2XA04TY174

- Difficulty date: November 13, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145ER
- Aircraft serial: 145018
- Aircraft time: 15,734 hours, 13,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED FROM FRAME 20 TO 22.  REMOVED THE CORRODED AREA AND INSTALLED A DOUBLER REPAIR IAW EC5320-01131 AND SRM 53-21-10.  AIRCRAFT RETURNED TO SERVICE.
